# SDR CA110125019

- Difficulty date: January 21, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 737-800
- Aircraft time: 29,818 hours
- Engine: Ge CFM567B24
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 5232N9116
- Condition: Blocked
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKE-OFF, THE AIRCRAFT DISPLAYED A IAS DISAGREE CAUTION LIGHT AS THE CAPTAIN`S ASI DID NOT MATCH THE CO-PILOT OR STANDBY. MAINTENANCE CARRIED OUT TROUBLESHOOTING AND FOUND A PARTIALLY BLOCKED PITOT TUBE TO BE THE CAUSE. THE PITOT TUBE WAS REPLACED AND THE AIRCRAFT RELEASED BACK INTO SERVICE.
